# SDR SWAA2022112970646

- Difficulty date: November 12, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS787 TO BS794 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT 2022-636150 / [01] REPLACED STRAP LOCATED BS787 TO BS794 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND ITEM 9. DWG 143A8340 REV B.;[02] CORRECTED STEP 1 REPLACED STRAP LOCATED BS787 TO BS794 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND ITEM 9. DWG 143A8340 REV B. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 REPLACED STRAP LOCATED BS787 TO BS794 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND ITEM 9. DWG 143A8340 REV B. RII; SEE INDIVIDUAL SIGN OFF BELOW.
